# SDR CA000218021

- Difficulty date: February 4, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Make and model: Piper PA-23-250
- Aircraft time: 10,745 hours
- Engine: Lyc IO540C4B5
- System (JASC): 5520 · Elevator Structure
- Part: Bearing
- Part number: 452363
- Condition: Loose
- Location: Elevator
- Part time: 10,748 hours
- Component: Empennage Flt. C, Piper
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A DAILY INSPECTION, IT WAS FOUND THAT THE RIGHT ELEVATOR BEARING WAS LOOSE.  THE BEARING WAS REPLACED.
